Doctor insights on:
Cushing's Syndrome Moon Face
Does cushing's syndrome and the moon face disappear after you stop taking the medication that caused it?
Cushing Syndrome (rapid weight gain, moon face, etc). Why and how the syndrome affect the body? consumption of hydrocortisone of 20mg daily help?
Cushing syndrome: Corticosteroids such as hydrocortisone can cause Cushing syndrome, not make it better. Check out http://www.mayoclinic.org/diseases-conditions/cushing-syndrome/basics/definition/con-20032115. Then go see your family doc & tell him/her your concerns. This is not a do-it-yourself project, especially if you need steroids. ...Read more
I've always had a moon face. But after my abortion, my face changed & looked thin & feminine. Would I have cushing's? Im not fat, but have a moon face.
Yes: There are changes that appear in the face (and throughout the body) as a result of cushing's syndrome. Typically they are described as "moon facies" meaning the face takes a rounded appearance. Discuss your symptoms with your doctor treating your cushing's. Best wishes. ...Read more
Can someone who is hypothyroidism also have Cushing syndrome? Since I have fatty deposits in the face, midsection, and fat back of the neck?
Cushing: Yes. If Cushing syndrome is caused by excess ACTH secretion from the pituitary gland, the pituitary tumor can compress TSH secreting cells nearby, causing hypothyroidism. Generally a pituitary MRI is done, and a dexamethasone suppression test to differentiate between various causes of Cushing's symptoms. See an endocrine specialist. ...Read moreSee 1 more doctor answer
Cushings syndrome: Moon face is one of the very common symptom of the Cushings syndrome, but not the only symptoms. The diagnosis is made with symptom complex and laboratory abnormalities in the right clinical setting. Moon face could be mimicked with facial edema and sinus problems also. ...Read more
Could the moon face due to cushings disappear temporarily for a month after abortion and then come back? Is dat possible?
See doctor: Moon face's has to usually do with long time steroid use, or medical condition involving cushing's syndrome. In either case, there's usually a high cortisol/ steroids being produced by the body that causes swelling of the face, and body too, as does pregnancy from increased hormones. So, it's possible to experience weight loss after abortion from hormone loss that may appear to be from your condition. In either case it's time to see your doctor to discuss this. ...Read more
I have cushings. Does cortisol levels drop after an abortion? My moon face almost disappeared after the abortion. Y is this so?
Had late period 3 months late, DHEA-S 599 mcg/dL, chin/jaw growing out, could this be Cushings? Moon-face?
Possible: Some of the symptoms are suggestive of Cushings, but there are other possibilities. You need to get yourself to endocrinologist who can do the appropriate testing and give you an accurate diagnosis. ...Read more
- Talk to a doctor live online for free
- What is cushing's syndrome?
- Cyclical cushing's syndrome
- Living with cushing's syndrome
- Ask a doctor a question free online
- Treatment for cushing's syndrome
- Iatrogenic cushing's syndrome
- Cushing's disease vs cushing's syndrome
- Cyclical cushing's syndrome symptoms
- Talk to a neurologist online